# SDR HEEA0016480

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel Assy
- Part number: 205032809035A
- Condition: Separated
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSEMBLY SEPARATED.
